# SDR ASAA2013082695887

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,390 hours, 6,935 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROLLER IN CABIN DOES NOT WORK RIGHT IN AUTO.  IN FULL COLD POSITION SUPPLY DUCT TEMP REACHED 60 C.  ACFT GROUNDED.  PERFORMED FIM TASK 21-61-861, NO FAULTS FOUND. PERFORMED BITE TEST ON BOTH TEMP CONTROLLERS IAW MM 21-61-801, NO FAULTS FOUND. INSPECTED ALL 3 CABIN AND COCKPIT TEMP SENSOR FILTERS, ALL CLEAN.  ALL SYS ON P5-17 PANEL OPERATE NORMAL.
